Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 193, NWS Cleveland, OH

July 18, 20114 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 18, 2011, 5:57 PM EDT for 4 counties in Ohio. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2011, 5:57 PM EDT (21:57 UTC)
Expired
Jul 18, 2011, 7:15 PM EDT
In force
78 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Marion County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 3:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1057 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WUUS51 KCLE 182157
SVRCLE
OHC005-101-117-139-182315-
/O.NEW.KCLE.SV.W.0193.110718T2157Z-110718T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLAND COUNTY IN NORTH CENTRAL OHIO
  MARION COUNTY IN NORTH CENTRAL OHIO
  MORROW COUNTY IN NORTH CENTRAL OHIO
  RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 715 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM POLK TO 13 MILES NORTHEAST OF MORRAL TO 13 MILES NORTHWEST OF
  LA RUE...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...
  MANSFIELD...
  MARION...
  MOUNT GILEAD...
  MORRAL...
  POLK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
      4050 8341 4069 8342 4071 8273 4100 8272
      4099 8244 4107 8243 4106 8217 4100 8217
      4099 8213 4067 8212 4066 8222 4056 8223
      4055 8264 4035 8265
TIME...MOT...LOC 2156Z 307DEG 15KT 4101 8225 4076 8297
          4070 8355

$$

MULLEN
2 follow-up statements
572 
WWUS51 KCLE 182242
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT MON JUL 18 2011

OHC005-101-117-139-182315-
/O.CON.KCLE.SV.W.0193.000000T0000Z-110718T2315Z/
ASHLAND OH-MARION OH-MORROW OH-RICHLAND OH-
642 PM EDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR RICHLAND...MORROW...MARION AND ASHLAND COUNTIES...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF POLK TO 7 MILES
NORTHEAST OF MOUNT GILEAD TO NEW BLOOMINGTON...MOVING SOUTHEAST AT 15
MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MARION...
LEXINGTON...JEROMESVILLE...HAYESVILLE...LUCAS...GREEN CAMP...MOUNT
GILEAD...EDISON...BELLVILLE AND PERRYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
      4050 8341 4069 8342 4071 8273 4100 8272
      4099 8244 4107 8243 4106 8217 4100 8217
      4099 8213 4067 8212 4066 8222 4056 8223
      4055 8264 4035 8265
TIME...MOT...LOC 2242Z 307DEG 15KT 4089 8205 4064 8277
          4059 8335

$$

FITZ
826 
WWUS51 KCLE 182312
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
712 PM EDT MON JUL 18 2011

OHC005-101-117-139-182323-
/O.EXP.KCLE.SV.W.0193.000000T0000Z-110718T2315Z/
ASHLAND OH-MARION OH-MORROW OH-RICHLAND OH-
712 PM EDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND...MORROW...MARION AND
ASHLAND COUNTIES EXPIRES AT 715 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
      4050 8341 4069 8342 4071 8273 4100 8272
      4099 8244 4107 8243 4106 8217 4100 8217
      4099 8213 4067 8212 4066 8222 4056 8223
      4055 8264 4035 8265
TIME...MOT...LOC 2313Z 307DEG 15KT 4081 8191 4056 8263
          4051 8321

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:21 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 18, 5:21 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT MON JUL 18 2011

.SYNOPSIS...
A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO
TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY
INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF
THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MADE ONLY MINOR ADJUSTMENTS TO GRIDS FOR THIS EVENING INCREASING
POPS BASED ON RADAR TRENDS OVER THE NEXT FEW HOURS. OTHERWISE NO
CHANGES. PREVIOUS DISCUSSION BELOW.

DIFFUSE WEAK COLD FRONT SAGGING INTO LAKE ERIE TONIGHT WILL HELP TO
PROVIDE FOCUS FOR CONVECTIVE DEVELOPMENT. COMPLEX OVER EASTERN LOWER
MI SHOULD MOVE ACROSS THE CWA THROUGH THIS EVENING. QUESTION IS
WHETHER LAKE STABILITY WILL DISSIPATE CELLS TRYING TO CROSS THE
CENTRAL AND EASTERN PART OF THE LAKE AND THUS LOWER THREAT FOR
ASSOCIATED DOWN FLOW LAKESHORE COUNTIES. HAVE PLAYED LOWER POPS FOR
THE LAKE SHADOW EFFECT. AS AIRMASS COOLS AND BECOME MORE
STABLE...EXPECT OVERALL COVERAGE OF TSRA TO LESSEN SO WILL CONTINUE
THAT TREND IN FORECAST. LIGHT WIND FLOW WILL NOT BE ABLE TO BRING
MUCH DRIER AIR INTO THE CWA TONIGHT SO EXPECT A MUGGY NIGHT WITH
LOWS IN THE LOW TO MID 70S AND DEWPOINTS REMAINING AROUND 70.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT
WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE
AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER
THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE
LAKESHORE COUNTIES.

THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE
SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION
IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED
MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT
COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY
SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST.

ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE
WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE
WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS.

THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED
BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD.  THIS WILL
RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS
EACH DAY.  BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE
FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA.
TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL
WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
LOT'S OF UNCERTAINTY TODAY AS FAR AS TIMING AND COVERAGE OF
STORMS GOES. THINK MOST AREAS WILL SEE THUNDER THE NEXT 12 HOURS.
BEST CHANCES APPEAR TO BE LATE THIS AFTERNOON AND EVENING. ALREADY
SEEING SOME DEVELOPMENT AND STORMS SE OF KTOL COULD AFFECT KMFD
IN THE NEXT HOUR OR SO. WILL GIVE ALL AREAS A FEW HOURS OF THUNDER
LATER THIS AFTERNOON. SOME SHOWERS LIKELY THROUGH AROUND MIDNIGHT
IF NEW GUIDANCE IS TO BE BELIEVED. EXPECT WIDESPREAD MVFR VSBY
AFTER SUNSET WITH PATCHY IFR LIKELY LATE TONIGHT. SOME HINT FROM
THE NEW GUIDANCE THAT MVFR TO IFR CIGS COULD DEVELOP IN THE
MORNING.  SW TO W FLOW WILL BECOME LIGHT AFTER DARK.

OUTLOOK...VFR EXCEPT THUNDERSTORMS INTO THE OVERNIGHT AND REDUCED
VSBY DURING EARLY MORNING FOG/HAZE.

&&

.MARINE...
HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT
EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES
REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE
NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND
PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT
WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH
THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ABE
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 5:19 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
519 AM EDT MON JUL 18 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
519 AM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT
CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO
REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS
COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX
ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. AS THE HEAT INDEX CLIMBS
ABOVE 100...THE DANGER OF HEAT RELATED DISORDERS INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-190930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
519 AM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT
CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 18, 4:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             MANTUA                  41.28N 81.22W
07/18/2011  M1.00 INCH       PORTAGE            OH   TRAINED SPOTTER

&&

LEE
Local storm report, Jul 18, 4:42 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             MANTUA                  41.28N 81.22W
07/18/2011  E0.88 INCH       PORTAGE            OH   TRAINED SPOTTER

            FEW LARGE LIMBS DOWN. ESTIMATED 50 MPH WINDS.

&&

LEE
Local storm report, Jul 18, 4:48 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND GST     MANTUA                  41.28N 81.22W
07/18/2011  M73 MPH          PORTAGE            OH   TRAINED SPOTTER

&&

LEE
Local storm report, Jul 18, 5:11 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     BRADNER                 41.32N 83.44W
07/18/2011                   WOOD               OH   TRAINED SPOTTER

            NUMEROUS 6 INCH TREE LIMBS DOWN.

&&

LEE
Special weather statement, Jul 18, 5:17 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
517 PM EDT MON JUL 18 2011

OHZ018-027-028-182215-
CRAWFORD-SENECA-WYANDOT-
517 PM EDT MON JUL 18 2011

...STRONG THUNDERSTORMS MOVING ACROSS CRAWFORD...SENECA AND WYANDOT
COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SMALL CLUSTER OF THUNDERSTORMS ACROSS SENECA COUNTY. THIS AREA OF
THUNDERSTORMS WAS MOVING TO THE SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 TO 50 MPH MAY OCCUR WITH THIS AREA OF
THUNDERSTORMS. THIS MAY CAUSE SOME MINOR TREE DAMAGE.
Local storm report, Jul 18, 5:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
545 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     N TIFFIN                41.12N 83.18W
07/18/2011                   SENECA             OH   TRAINED SPOTTER

            8 INCH LIMBS DOWN.

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:17 PM EDTSevere Thunderstorm WarningCLEAshtabula43 min
Jul 18, 12:50 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood55 min
Jul 18, 2:05 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca40 min
Jul 18, 3:08 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky67 min
Jul 18, 3:24 PM EDTSpecial Marine WarningCLE2 hr
Jul 18, 3:43 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit62 min
Jul 18, 3:49 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood3 hr
Jul 18, 4:25 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood65 min
Jul 18, 4:30 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull60 min
Jul 18, 4:37 PM EDTSevere Thunderstorm WarningCLEHancock53 min
Jul 18, 5:30 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot60 min
Jul 18, 5:34 PM EDTSpecial Marine WarningCLE86 min
Jul 18, 6:28 PM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.